A 21-year-old male asked:
I have a really annoying and itchy skin condition on my groinal region. betnovate cream and antifungals don't seem to work.
1 doctor answer • 1 doctor weighed in
Dermatology 49 years experience
Groin rash: There are a plethora of reasons why a person gets the groin rash. Some of these are infectious like fungus and yeasts and others are due to conditions like psoriasis, eczema, and other problems. There is no way to sort this out by trying to answer your question. You need really to see a dermatologist and remember not to use that cream on your groin where no strong cortizone (hydrocortisone) should be used.
4.9k viewsAnswered >2 years ago
Last updated May 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.